# SDR DALA2021051302694

- Difficulty date: April 14, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 84,672 hours, 39,295 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Frm 50 S3-4r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3233 DTI FOR REPAIR REQUIRED AT FS 50 & STR 3R/4R COMMON TO GOGO INTERCOSTAL. CORRECTIVE ACTION: COMPLIED WITH ER/A 00-563639 CLOSED LOG AND REMOVED MONITOR INSP. (1781923)
